Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Vaginal itch -- what could it be?? adult content

I just got treated for a UTI a few weeks ago. The other day i had a dr's appt & didn't bring it up -- idk how i forgot! But it hasnt stopped.

Answer Question
 
Anonymous

Asked by Anonymous at 6:27 PM on Nov. 9, 2010 in Health

Answers (5)
  • call the doc or pick up Lotrimin (however you spell it).
    jeanclaudia

    Answer by jeanclaudia at 6:28 PM on Nov. 9, 2010

  • I would call the docs first
    angelbaby1323

    Answer by angelbaby1323 at 6:28 PM on Nov. 9, 2010

  • Probably yeast since you were just on an antibiotic. But you may want to use one othse home test kits. It will show your Ph. If your Ph is alkaline, its bacterial instead of yeast in which case you need to go see your doc. Otherwise you can use an OTC yeast treatment
    karamille

    Answer by karamille at 6:29 PM on Nov. 9, 2010

  • Sometimes is not always an UTI. It could be a detergent soap you wash with or a shower soap you bathe.
    glad68

    Answer by glad68 at 6:52 PM on Nov. 9, 2010

  • i would say yeast infection because like karamille said antibiotics can give you yeast infections.... but call your doc to be sure!
    pookipoo

    Answer by pookipoo at 6:54 PM on Nov. 9, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.